Seguir
Seppo Heikkila
Seppo Heikkila
professor mathematics University of Oulu
Dirección de correo verificada de cc.oulu.fi
Título
Citado por
Citado por
Año
Monotone iterative techniques for discontinuous nonlinear differential equations
S Heikkila, V Lakshmikantham
CRC Press, 1994
7551994
Fixed point theory in ordered sets and applications: from differential and integral equations to game theory
S Carl, S Heikkilä
Springer Science & Business Media, 2010
1952010
Nonlinear differential equations in ordered spaces
S Carl, S Heikkila
Chapman and Hall/CRC, 2000
1792000
On fixed points of multifunctions in ordered spaces
S Heikkilä
Applicable Analysis 51 (1-4), 115-127, 1993
431993
Fixed point theorems and their applications to theory of Nash equilibria
S Heikkilä, K Reffett
Nonlinear Analysis: Theory, Methods & Applications 64 (7), 1415-1436, 2006
392006
Elliptic problems with lack of compactness via a new fixed point theorem
S Carl, S Heikkilä
Journal of Differential Equations 186 (1), 122-140, 2002
382002
On fixed points through a generalized iteration method with applications to differential and integral equations involving discontinuities.
S Heikkilä
NONLINEAR ANAL. THEORY METHODS APPLIC. 14 (5), 413-426, 1990
351990
On extremal solutions of an elliptic boundary value problem involving discontinuous nonlinearities
S Carl, S Heikkilä
331992
On first order discontinuous differential equations with nonlinear boundary conditions
S Heikkila, A Cabada
Nonlinear World 3, 487-504, 1996
321996
On a parabolic boundary value problem with discontinuous nonlinearity
S Carl, S Heikkilä
Nonlinear Analysis: Theory, Methods & Applications 15 (11), 1091-1095, 1990
311990
A unified theory for first-order discontinuous scalar differential equations
S Heikkilä, V Lakshmikantham
Nonlinear Analysis 26 (4), 785-798, 1996
291996
Applications of monotone techniques to differential equations with discontinuous right-hand side
S Heikkilä, V Lakshmikantham, S Leela
261988
Elliptic equations with discontinuous nonlinearities in RN
S Carl, S Heikkilä
Nonlinear Analysis: Theory, Methods & Applications 31 (1-2), 217-227, 1998
241998
An existence result for elliptic differential inclusions with discontinuous nonlinearity
S Carl, S Heikkilä
Nonlinear Analysis: Theory, Methods & Applications 18 (5), 471-479, 1992
241992
A method to solve discontinuous boundary value problems
S Heikkilä
Nonlinear Analysis: Theory, Methods & Applications 47 (4), 2387-2394, 2001
232001
On discontinuous implicit evolution equations
S Carl, S Heikkilä
Journal of mathematical analysis and applications 219 (2), 455-471, 1998
221998
On solvability of first order discontinuous scalar differential equations
S Carl, S Heikkilä, M Kumpulainen
Nonlinear Times Digest 2 (1), 11-27, 1995
221995
Convergence theorems for HL integrable vector-valued functions with applications
S Heikkilä, M Kumpulainen, S Seikkala
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 1939-1955, 2009
212009
Uniqueness and existence results for ordinary differential equations
JA Cid, S Heikkilä, RL Pouso
Journal of mathematical analysis and applications 316 (1), 178-188, 2006
212006
Extremality and comparison results for discontinuous third order functional initial-boundary value problems
A Cabada, S Heikkilä
Journal of mathematical analysis and applications 255 (1), 195-212, 2001
212001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20